Asian Journal of Mathematics

Volume 4 (2000)

Number 1


Exceptional moduli problems II

Walter L. Baily

pp. 1-10

Birational involutions of $\mathbf{P}^2$

Lionel Bayle and Arnaud Beauville

pp. 11-18

Lagrangian subvarieties of Abelian fourfolds

Fedor Bogomolov and Yuri Tschinkel

pp. 19-36

Nash residues of singular holomorphic foliations

Jean-Paul Brasselet and Tatsuo Suwa

pp. 37-50

Hilbert schemes of $G$-orbits in dimension three

Yasushi Gomi, Iku Nakamura, and Ken-Ichi Shinoda

pp. 51-70

Lines on non-degenerate surfaces

Guangfeng Jiang and Mutsuo Oka

pp. 97-114

Characterizations of $\mathbb{P}^N$ in arbitrary characteristic

Yasuyuki Kachi and János Kollár

pp. 115-122

The symplectic geometry of polygons in hyperbolic 3-space

Michael Kapovich, John J. Millson, and Thomas Treloar

pp. 123-164

Landau–Siegel zeroes and black hole entropy

Stephen D. Miller and Gregory Moore

pp. 183-212

Projectivity via the dual Kähler cone: Huybrechts’ criterion

Keiji Oguiso and Thomas Peternell

pp. 213-220

On a conjecture of Demailly and Kollár

D. H. Phong and Jacob Sturm

pp. 221-226

Review of geometry and analysis

S.-T. Yau

pp. 235-278